Free shipping. Delivery time is 2-6 weeks. Please, consider it before ordering.
active ingredients: paracetamol, dicyclomine hydrochloride; 1 tablet contains paracetamol 500 mg, dicyclomine hydrochloride 20 mg; excipients: corn starch, microcrystalline methylcellulose, povidone, magnesium stearate, talc, colloidal silicon dioxide, sodium starch (type A).
– muscle pain, neuralgia;
– rheumatic pain, radiculitis;
– renal colic;
– menstrual pain.
Dosage & Administration
The drug is taken orally, washed down with a small amount of liquid (200 ml).
Adults and children over 15 years: 1-2 tablets depending on the severity of pain, 1 to 4 times a day.
Children from 7 to 13 years: 1/2 tablet 1 to 2 times a day; 13 to 15 years: 1 tablet 1 to 3 times a day.
In conducting therapy adults advisable to start with four tablets per day. If necessary, and according to the patient dose can be increased to 8 pills a day if there is no manifestation of side effects.
Glaucoma, tachycardia, urinary tract obstruction, myasthenia gravis, hypersensitivity to the drug, severe renal failure and / or liver deficiency of glucose-6-phosphate dehydrogenase, alcohol, blood diseases, anemia, leucopenia.
Obstructive gastro-intestinal, biliary tract.
Peptic ulcer and 12 duodenal ulcer.
Benign prostatic hypertrophy with tendency to urinary retention.
Dynamic ileus. Congenital hyperbilirubinemia (Gilbert syndrome, Dubin-Johnson and Rotor). Pregnancy and lactation.